# SDR AWXA200300544

- Difficulty date: May 8, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 280
- Condition: Sheared
- Location: Pax Door
- Part time: 42,273 hours, 19,260 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - DURING C-04 CHECK THE R-1 DOOR DAMPER CYLINDER KNURLED KNOB WAS FOUND SHEARED.  MAINTENANCE REMOVED AND REPLACED THE R-1 DOOR DAMPER CYLINDER IAW AMM TASK 52-11-14-000-001, 52-11-14-400-001, AND 52-11-14-04 FIG 401 & 402, SHT 1.
